# SDR YN8R201403210001

- Difficulty date: January 22, 2014
- Submitted: March 21, 2014
- Operation: General aviation
- Aircraft: N105DF
- Make and model: Cessna T210R
- Aircraft serial: 21064999
- Aircraft time: 4,068 hours
- Engine: Cont TSIO520CE
- Engine time: 3,204 hours
- Propeller: Mcauly D3A36C410
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C2995130101
- Condition: Broken
- Location: Zone 100
- Part time: 4,068 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, THE PILOT EXPERIENCED LOSS OF THROTTLE CONTROL.  THE ENGINE CONTINUED TO OPERATE SMOOTHLY AT CRUISE POWER.  AFTER GETTING CLOSE TO ICT, HE DECLARED AN EMERGENCY AND SHUTDOWN ENGINE.  HE LANDED UNEVENTFULLY.  OUR REPAIR STATION DETERMINED THAT THE THROTTLE CABLE, PN C299513-0101, HAD BROKEN INTERNALLY IN THE HANDLE AREA.  THE THROTTLE CABLE WAS R & R IAW SRM, REV 2.  AFTER REPLACEMENT, THE ACFT WAS TEST RUN AND OPERATED NORMALLY.
